# SDR USAA2013092500006

- Difficulty date: August 29, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53477153212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON AFT CARGO TRESHOLD SHEET BETWEEN FR5A TO FR9 & BETWEEN S38R TO S39R.  REPLACED AFT CARGO TRESHOLD SHEET IAW SRM 51-72-11 & DWG D53477100.
